# SDR SWI2025F00159

- Difficulty date: January 12, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N614CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000205
- Aircraft time: 40,127 hours, 25,883 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF VERTICAL LEADING EDGE, FOUND VERTICAL STABILIZER SUPPORT FLANGE CRACKED ON RH SIDE JUST FORWARD OF PANEL 323GR.     (C-CHECK RO 2/15/2025)    REPAIRED VERTICAL STABILIZER FWD SPAR AT LEADING EDGE SUPPORT FLANGE WITH DOUBLER REPAIR REF ETD2025-170-000901 AND TI-170-25-003.  SEE CONTINUE CARD FOR WORK PERFORMED.  WEIGHT OF REPAIR DOES NOT CHANGE WEIGHT AND BALANCE OF AIRCRAFT.
